# SDR UPS06446945

- Difficulty date: May 9, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65B0794234
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NWW RT SIDE PANEL BS 280-300 WL160 STIFFENER RADIUS AREA FOUND INTERMITTENT CRACKS CRACK LENGTH 1/4" TO 3/8".  RT STIFFENER REPLACED AT BS 280-300 WL160 AREA AS PSR SRM 51-10-01 PG 9 AND INSTALLED AS PER SRM 51-30-02.
